Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Weakness in body, coldness, shaking after masturbation. Have erection problem. Why did it happen?

hello sir when i was 18 years i used masturbation for 4 months after that i felt like weakness in body shake ness in body coldness i never knows about that i take a home remedy like warm churn but problem convert in fluid flilled in lower abdomen i have take pills for 01 years now i have problem in erection i am now 32 years i have what to do i am married one child but weak erection plz advise me why it happend in sexual organs
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  359
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
Masturbation is a common practice in young age group.
It does not affect your body or sexual act.
Your problem in rection has other reason then Masturbation.
What pills are you taken for? to get erection?
Sex is in our mind.
Consult your physician for it.

Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor